# SDR U5QA2019122320093

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N312EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20602
- Aircraft time: 1,679 hours, 913 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,679 hours, 918 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM RWY05 AT BCT AT APPROX 500' THE RH ENGINE MADE 2 LOUD THUMPING/GRINDING SOUNDS LASTING A FEW SECONDS. N1 INDICATIONS SHOWED A DECREASE IN ROTATION BOTH TIMES. PIC REDUCED THE RH ENGINE TO IDLE AND RETURNED TO BCT FOR LANDING.  THERE WERE NO CAS MESSAGES FOR THIS EVENT AND ALL ENGINE INDICATIONS APPEARED NORMAL.  I KEPT THE RH ENGINE AT IDLE THROUGH THE LANDING.  AFTER LANDING PIC ADVANCED THE RH ENGINE TO APPROX 90% N1, ALL INDICATIONS WERE NORMAL.  *ISSUE BEING INVESTIGATED AT THIS TIME BY TES FOLLOWING ENGINE DOWNLOADS BY BAM AND FORWARDED TO HONEYWELL TECHNICAL SERVICES AND ENGINEERING FOR REVIEW AND ANALYSIS.  REVIEW OF DOWNLOADS CONFIRMS RH ENGINE SURGE AFTER POWER REDUCTION. TROUBLESHOOT PER MCID 1805 CRITERIA AND ALSO PERFORM VISUAL INSP FOR ANY OBVIOUS DAMAGE OR DEFECTS IN THE INLET OR EXHAUST AREAS, AND GAIN ACCESS TO IGV ACTUATOR AND LINKAGE AREAS AND LOOK FOR ANY ISSUES WITH BUSHINGS OR ATTACHMENTS.  ALSO ACCOMPLISH BORESCOPE OF COMPRESSOR.  IN WORK...
